# SDR N6WA2022121301

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N552GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10287
- Aircraft time: 30,747 hours, 21,595 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 73811814
- Part serial: 0324
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTO XFLOW INHIBIT STATUS MSG IN FLIGHT. FUEL QUANTITY GAUGES DASHED.  R&R OF FQGC IAW CRJ 550 AMM 28-41-22. PERFORMED OPS CHECK/OPERATIONAL TEST OF THE FUEL TRANSFER SYSTEM IAW CRJ 550 AMM 28-13-00. OPS CHECK GOOD.
